Über die lrreduzibilität der Kreisteilungsgleichung

B. Späth

Mathematische Zeitschrift (1927)

  • Volume: 26, page 442-444
  • ISSN: 0025-5874; 1432-1823

How to cite


Späth, B.. "Über die lrreduzibilität der Kreisteilungsgleichung." Mathematische Zeitschrift 26 (1927): 442-444. <http://eudml.org/doc/167934>.

author = {Späth, B.},
journal = {Mathematische Zeitschrift},
pages = {442-444},
title = {Über die lrreduzibilität der Kreisteilungsgleichung},
url = {http://eudml.org/doc/167934},
volume = {26},
year = {1927},

AU - Späth, B.
TI - Über die lrreduzibilität der Kreisteilungsgleichung
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 442
EP - 444
UR - http://eudml.org/doc/167934
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.